# SDR VNAA20250329008

- Difficulty date: January 29, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036221
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME AT FS1162 AND BTW STGR 7L-8L AT AFT ACCESSORIES COMPARTMENT.   FRAME AT FS1162 AND BTW STGR 7L-8L AT AFT ACCESSORIES COMPARTMENT WAS REPAIRED PER REO 670-53-71-096REV. - - AND REO 670-53-71-047 REV. -A.
